# SDR CKSA97536

- Difficulty date: September 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727CK
- Make and model: Boeing 727-22C
- Aircraft serial: 19195
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1183-1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP CHECK INSPECTION, FOUND CORROSION ON FWD RISER OF 3RD STEP DOWN ON AFT AIR STAIRS.  REMOVED CORROSION IAW B727 SRM 51-10-6.  CORROSION FOUND TO BE OUT OF LIMITS IAW 51-10-1.  INSTALLED DOUBLER REPAIR IAW B727 SRM 51-40-1.  CORROSION TASK CARD NUMBER C53-137-01 PART 1 OF 1.  NON-ROUTINE TASK CARD NUMBER 002005.
